How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Dermatology
Satisfied Customers: 346
Experience:  Expert
115571763
Type Your Dermatology Question Here...
Dr. Nickols M is online now

I need help please, No nothing I can send a picture, No

Customer Question

I need help please
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No nothing I can send a picture
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 7 days ago.
Category: Dermatology
Customer: replied 7 days ago.
File attached (GZLL212)
Customer: replied 7 days ago.
My skin on my face is a different colour
Customer: replied 7 days ago.
I have tried everything: suncreen, vitamin c, tretinon (currently using), niacinamide, I use the best Korean skincare
Customer: replied 7 days ago.
I don’t know what is the problem
Expert:  Dr. Nickols M replied 7 days ago.

Hello, I am Dr. Nickols M. It's a pleasure to attend to your question.

Expert:  Dr. Nickols M replied 7 days ago.

Can you tell me your age ?

Customer: replied 7 days ago.
19
Expert:  Dr. Nickols M replied 7 days ago.

Do you take any medication regularly?

Customer: replied 7 days ago.
No thanks
Customer: replied 7 days ago.
No I don’t take any medication
Expert:  Dr. Nickols M replied 7 days ago.

for how long do you have this?

Customer: replied 7 days ago.
3/4 years
Customer: replied 7 days ago.
It is not itchy or scratchy, it does not hurt or burn
Expert:  Dr. Nickols M replied 7 days ago.

ok, thank you for the information please give me a moment

Customer: replied 7 days ago.
It’s just the colour and blemishe
Customer: replied 7 days ago.
I have never seen anyone with this
Expert:  Dr. Nickols M replied 7 days ago.

Dear customer, it is a pleasure to be able to attend you at this time, I want to tell you that what you have seems to be acne vulgaris accompanied by atopic dermatitis, what we saw here are two coexisting pathologies, they are not related one to the other, acne vulgaris can be triggered by situations of stress, anxiety, worry, poor diet and even hormonal and endocrine disorders, which must be ruled out by your primary health care physician after carrying out certain tests and studies that help us determine the levels of certain hormones and endocrine disorders, bad nutrition and even hormonal and endocrinological alterations, which must be ruled out by your primary health care doctor after carrying out certain analyses and studies that help us to determine the levels of certain hormones, such as thyroid hormones, follicle-stimulating hormones, lutein, oestrogens and progesterone, when any type of hormonal or endocrinological metabolic alteration is ruled out, this is when certain therapeutic strategies must be initiated, such as retinoid derivatives, of which isotretinoin is usually the mainstay in this type of situation, exfoliating creams and washing of the facial region with PH neutral soap can also be very useful, it is of vital importance to study the possibility of using a sunscreen of at least 50 fps, on the other hand atopic dermatitis may be caused by a reaction of your skin to some kind of allergen or chemical substance that makes it look redder on some days. This type of situation should be treated with corticosteroids, either orally or topically in the case of hydrocortisone 1%, what happens with the vast majority of these drugs is that they are not over-the-counter, they require a prescription, they must be administered under strict medical supervision to assess the evolution and possible adverse reactions that you may have. I see that your skin is very oily and this type of situation can contribute to the proliferation of bacteria on the surface of the skin that triggers inflammatory and infectious conditions, which means that at some point the patient needs antibiotic treatment, usually clindamycin is the antibiotic treatment of choice in these cases due to its good penetration into the skin. For this reason, the activity of the sebaceous glands, which are precisely the ones that generate this sebum or grease on the surface of the skin, must be suppressed. I would like you to keep me informed about your health situation, I will be happy to help you and guide you in any way I can.